# SDR GTIA040668

- Difficulty date: July 15, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N823NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48020
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLL - FOUNF L1 DOOR HANDLE LOOSE.  TIGHTENED L1 DOOR HANDLE ASSEMBLY, OPS CHECK GOOD.  (M)
